# SDR SWAA2023112414490

- Difficulty date: October 25, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 52,977 hours, 27,703 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241FF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] FLOOR PANEL 241FF HAD PULLED STRANDS ON UPPER SKIN; SO NEW FLOORBOARD WAS FABRICATED IAW SRM 53-00-50-2R-0.;[02] VERIFIED FLOOR PANEL 241FF WAS FABRICATED IAW SRM 53-00-50-2R-0.
